Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What can be the reason for a discharge in the vagina of my 4 year old daughter ?

Hi, My daughter s 4yrs 4months old, few days back i could feel the discharge while cleaning her vagina, yesterday it was a little more--and this is worrying me as what could be the cause..
Asked On : Fri, 11 Feb 2011
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to Health Care Magic,
what type of discharge did you notice?it can just be some urinary tract infection that would show like pus discharge. get her to see a doctor & get urine examined. tkcr
Answered: Sun, 14 Aug 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for query
It can simply due to some infection ,if don`t subside with in few days contact gynec. there is nothing serious or to worry.
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.

Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor